| Model Number |
2-4-CE |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Extraskeletal ossification (1428)
| Date of Event |
07/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no product returned and there was no product problem identified.The device remains in-situ with no reported plans to remove or revise, and no other treatments or actions have been taken in relation to the reported event.A definitive cause of the reported ossification cannot be determined.Label review: ".There is a risk of heterotopic ossification associated with artificial cervical discs which could lead to reduced cervical motion or fusion at either the treated level(s) or adjacent levels." if additional information becomes available, a supplemental report will be filed.
Event or Problem Description
Via clinical study, it was reported that the patient was experiencing heterotopic ossification at the index levels 48 months after their index procedure at c5/6 and c6/7 with simplify implants.There has been no reported treatment for the reported condition and there are no reported plans to remove or revise the implants.No additional information is available.Report 1 of 2.